# SDR R61A201806020629

- Difficulty date: May 16, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 28,218 hours, 23,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Frame 16
- Part time: 28,218 hours, 23,160 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON THE FLOOR SUPPORT AT FRAME 16, LBL 44.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, 51-40-03,  AND 51-43-03.
